Free Access
Issue
RAIRO-Oper. Res.
Volume 30, Number 1, 1996
Page(s) 81 - 98
DOI https://doi.org/10.1051/ro/1996300100811
Published online 10 February 2017
  • 1. A. S. BELENKII, Minimax scheduling problems with linear constraints and methods of their solutions, Avt. i Telemeh., 1981, 10, pp. 157-170. [MR: 705150] [Zbl: 0483.90060]
  • 2. B. BEREANU, On stochastic linear programming, I: Distribution problems: A simple random variable, Revue Roumaine Math. Pures Appl., 1963, 8 (4), pp. 683-697. [MR: 177806] [Zbl: 0137.38101]
  • 3. B. BEREANU, Programme de risque minimal en programmation linéaire stochastique, C. R. Acad. Sci. Paris, 1964, 259, pp. 981-983. [MR: 167333] [Zbl: 0123.37301]
  • 4. A. CHARNES and W. W. COOPER, Programming with linear fractional functionals, Naval Res. Logist Quart., 1962, 9 (3-4), pp. 181-186. [MR: 152370] [Zbl: 0127.36901]
  • 5. A. CHARNES and W. W. COOPER, Deterministic equivalents for optimizing and satisfying under change constraints, Operations Res., 1963, 11, pp. 18-39. [MR: 153482] [Zbl: 0117.15403]
  • 6. W. D. COOK, M. J. L. KIRBY and S. L. MEHNDIRATTA, A linear fractional max-min problem, Operations Res., 1975, 23 (3), pp. 511-521. [MR: 459631] [Zbl: 0315.90070]
  • 7. G. B. DANTZIG, Linear Programming and Extensions, Princeton Univ. Press, Princeton, New-Jersey, 1963. [MR: 201189] [Zbl: 0997.90504]
  • 8. M. DRAGOMIRESCU, An algorithm for the minimum-risk problem of stochastic programming, Operations Res., 1972, 30 (1), pp. 154-164. [MR: 315893] [Zbl: 0238.90053]
  • 9. M. DRAGOMIRESCU and M. MALITA, Programare neliniara, Editura Stiintifica, Bucuresti, 1972.
  • 10. E. G. GOLSTEIN, Duality theory in mathematical programming and its applications, Nauka, Moskva, 1971, (in russian). [MR: 322531]
  • 11. S. KATAOKA, A stochastic programming model, Econometrica, 1963, 31, pp. 181-196. [MR: 155696] [Zbl: 0125.09601]
  • 12. S. SCHAIBLE, Nonlinear Fractional Programming, Oper. Res. Verfahren, 1974, 19, pp. 109-115. [MR: 444037] [Zbl: 0357.90056]
  • 13. R. G. SCHROEDER, Linear programming solutions to ratio games, Operations Res., 1970, 18, pp. 300-305. [MR: 263435] [Zbl: 0195.21201]
  • 14. A. L. SOYSTER, B. LEV and Di TOOF, Conservative linear programming with mixed multiple objectives, Omega, 1977, 5 (2), pp. 193-205.
  • 15. I. M. STANCU-MINASIAN, Stochastic Programming with Multiple Objective Functions, Ed. Academiei Romane and D. Reidel Publishing Company, Dordrecht, 1984. [MR: 785571] [Zbl: 0554.90069]
  • 16. I. M. STANCU-MINASIAN and S. TIGAN, The minimum-risk approach to special problems of mathematical programing. The distribution function of the optimal value, Rev. Anal. Numér. Théor. Approx., 1984, 13 (2), pp. 175-187. [MR: 797980] [Zbl: 0567.90089]
  • 17. I. M. STANCU-MINASIAN and S. TIGAN, The minimum risk approach to max-min bilinear programming, An. Stiint Univ. "Al. I. Cuza" Iasi, Sect. I-a Math. 1985, (N. S.), 31 (2), pp. 205-209. [MR: 858062] [Zbl: 0628.90074]
  • 18. I. M. STANCU-MINASIAN and S. TIGAN, The stochastic linear-fractional max-min problem, Itinerant Seminar on Functional Equations, Approximation and Convexity, (Cluj-Napoca, 1987), 275-280, Preprint 87-6, Univ "Babes-Bolyai", Cluj-Napoca, 1987. [MR: 993545] [Zbl: 0658.90070]
  • 19. I. M. STANCU-MINASIAN and S. TIGAN, Criteriul riscului minim in programarea stochastica, Lucrarile Sesiunii Stiintifice a Centrului de Calcul al Universitatii Bucuresti, 20-21 februarie 1987, pp. 392-397.
  • 20. I. M. STANCU-MINASIAN and S. TIGAN, On some fractional programming models occurring in minimum-risk problems, in: Generalized Convexity and Fractional Programming with Economic Applications, A. CAMBINI, E. CASTAGNOLI, L. MARTEIN, P. MAZZOLENI and S. SCHAIBLE (eds.), Proceedings of the International Workshop on "Generalized Concavity, Fractional Programming and Economie Applications" held at the University of Pisa, Italy, May 30 - June 1, 1988. Lecture Notes in Economics and Mathematical Systems 345, Springer-Verlag, 1990, pp. 295-324. [MR: 1117941] [Zbl: 0706.90056]
  • 21. I. M . STANCU-MINASIAN and S. TIGAN, Generalized pseudofractional max-min problem, Itinerant Seminar on Functional Equations, Approximation and Convexity, (Cluj-Napoca, 1988), pp. 295-302, Preprint 88-6, Univ. "Babes-Bolyai", Cluj-Napoca, 1988. [MR: 993586] [Zbl: 0655.90083]
  • 22. I. M. STANCU-MINASIAN and S. TIGAN, Multiobjective mathematical programming with inexact data, R. SLOWINSKI and J. TEGHEM (eds.), Stochastic versus Fuzzy Approaches to Multiobjective Mathematical Programming under Uncertainty, Kluwer Academic Publishers, 1990, pp. 395-418. [MR: 1113723] [Zbl: 0728.90075]
  • 23. S. TIGAN, On the max-min nonlinear fractional problem, Rev. Anal Numér. Théor. Approx., 1980, 9 (2), pp.283-288. [MR: 651784] [Zbl: 0474.90077]
  • 24. S. TIGAN, A parametrical method for max-min nonlinear fractional problems, Itinerant Seminar on Functional Equations, Approximation and Convexity, (Cluj-Napoca, 1983), pp. 175-184, Preprint, 83-2, Univ. "Babes-Bolyai", Cluj-Napoca, 1983. [MR: 750517] [Zbl: 0532.90088]
  • 25. S. TIGAN, A quasimonotonic max-min programming problem with linked linear constraints, Itinerant Seminar on Functional Equations, Equations, Approximation and Convexity, (Cluj-Napoca, 1986), pp.279-284, Preprint 86-7,Univ. "Babes-Bolyai", Cluj-Napoca, 1986. [MR: 750517] [Zbl: 0611.49005]
  • 26. S. TIGAN, Numerical methods for solving some max-min pseudo-fractional prroblems, Proceedings of the Second Symposium of Mathematics and its Applications, Timisoara October 30-31, 1987, Polytechnical institute Timisoara (Romania), 1988, pp. 93-97. [MR: 1006007] [Zbl: 0672.65035]
  • 27. S. TIGAN, On some procedures for solving fractional max-min problems, Rev. Anal. Numér. Théor. Approx., 1988, 17 (1), pp.73-91. [MR: 985851] [Zbl: 0652.90094]
  • 28. S. TIGAN, On a quasimonotonic max-min problem, Rev. Anal. Numér. Théor. Approx., 1990, 19 (4), pp.85-91. [MR: 1159782] [Zbl: 0727.90062]
  • 29. S. TIGAN and I. M. STANCU-MINASIAN, The stochastic max-min problem, Cahiers Centre Études Rech. Opér., 1985, 27 (3-4), pp. 153-158. [MR: 833566] [Zbl: 0579.90074]
  • 30. S. TIGAN and I. M. STANCU-MINASIAN, On a bicriterion max-min fractional problem, Rev. Anal Numér. Théor. Approx., 1991, 20 (1-2), pp. 117-125. [MR: 1172182] [Zbl: 0753.90064]
  • 31. P. WOLFE, Determinateness of polyhedral games, in Linear Inequalities and Related Systems, Eds. H. W. KUHN, A. W. TUCKER, Princeton University Press, Princeton, 1956. [MR: 81802] [Zbl: 0072.37703]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.